# SDR MWEA99127

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955752501
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FORWARD PASSENGER DOOR ON NUMBER 1 BEAM FORWARD END. MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
